Log in to search using one of your social media accounts:

 

Chemotherapy causes fingernails to fall off, foul-smelling pus, blackened nails... Natural plant extracts can help limit the damage
(NaturalNews) It's common knowledge that chemotherapy can cause people to lose their hair, but did you know that it can also cause the fingernails to fall off? The condition, known as onycholysis, can also include ridges or blackening of the nails, or even a foul-smelling pus. It... (Source: NaturalNews.com)
Source: NaturalNews.com - April 26, 2016 Category: Consumer Health News Source Type: news

Why You Should Be Cautious Of Using Acrylic Nails
Acrylic nails have been around for ages. Whether you sat down for the lengthy process to look picture perfect for your prom or to flaunt the perfect mani in a wedding party, these artificial nail enhancements are a rite of passage for so many women.  "Good-looking" nails aside, nail artist and industry expert Jessica Washick believes a lot of individuals still wear acrylics because they provide "a quick fix to achieve a temporary nail goal." This may include increasing strength, adding length or repairing splits or gaps. But at what cost to the overall health and condition of your nails? We as...
Source: Healthy Living - The Huffington Post - February 22, 2016 Category: Consumer Health News Source Type: news

“I’m Just In the Band”
Discussion Instrumental music, either as an avocation or profession, provides great pleasure for those performing and listening. Unfortunately it can also cause health problems. Many of the problems are musculoskeletal or neurological in etiology due to overuse and the musician may experience pain. Prelude to pain can include stiffness or tingling or other skin sensations. Musicians may experience weakness, loss of function, control (accuracy) and ability (speed) as well as problems with tone. “The most prevent problems involve overuse of muscles resulting from repetitive movements of playing, often in combination w...
Source: PediatricEducation.org - November 17, 2014 Category: Pediatrics Authors: pediatriceducationmin Tags: Uncategorized Source Type: news